# SDR CA981027016

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fork
- Part number: 83232025101
- Condition: Loose
- Location: Nlg Door
- Part time: 24,177 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A LOUD HOWLING NOISE COMING FROM THE NOSE GEAR AREA.  INSPECTION FOUND THAT ALL OF THE FORK END FASTENER HARDWARE WAS MISSING.  NOSE LANDING GEAR DOOR FORK END FASTENER HARDWARE WAS MISSING.  THE FORK END WAS FOUND WITH A SHEARED OFF COTTER PIN STILL IN IT.  DOOR ATTACH BRACKET P/N 83232034-001 ASSY  ALSO REPLACED.
